# SDR UALA2012121907290

- Difficulty date: December 17, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 51,762 hours, 13,874 cycles
- Engine: Pwa PW4056
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Nicked
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXTERNAL FUSELAGE E&E DOOR SKIN NICK ENTIRE SKIN.   MAJOR REPAIR ACCOMPLISHED:  FABRICATED AND INSTALLED DOUBLER IAW SRM 52-40-01, REPAIR 5.
